MathSciNet Relay Station
MathSciNet bibliographic data
MR2213743 (2008d:37073) 37F10 (30D05)
Rempe, Lasse A landing theorem for periodic rays of exponential maps. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2639–2648 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement